Loosing memory or the senses to understand due to insulin

Patient

Q: My grandmother has been into diabetes for more than a decade now. She is now taking insulin injections on a regular basis. And the doctors have increased the quantity of insulin per day. I have not since seen her actively moving or speaking to anyone with a spark. She barely even talks to anyone. She seems profusely confused and I don't think she recognizes anyone. It seems she has lost her senses to understand anything. She requires to be taken to the loo and all her chores are done by all but her. She is in her late 60s. She is too weak to walk and doesn't like to sit or walk or anything.

Will she ever return back to being normal,and if yes how ??

Symptoms:  Excessive drowsiness, excessive weakness, excessive of all but activeness
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews